# SDR SWAA2025091907317

- Difficulty date: August 22, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N8697C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36728
- Aircraft time: 29,706 hours, 14,821 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE HATCH; RIGHT SIDE PANEL 843 ESCAPE STRAP RED VELCRO COVER NOT ATTACHED TO DOOR SURROUND FRAME STRUCTURE.<[01] SECURED ESCAPE STRAP RED VELCRO COVER TO DOOR SURROUND FRAME STRUCTURE PER SOPM 20-50-12.;[02] VERIFIED SECURED ESCAPE STRAP RED VELCRO COVER TO DOOR SURROUND FRAME STRUCTURE PER SOPM 20-50-12.
